# SDR DALA13008175531

- Difficulty date: October 9, 2012
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 77,230 hours, 32,620 cycles
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND NR 1 ENG INLET COWL PAINT ERRODED AT EDGE OF COMPOSITE AT 4 O`CLOCK POS.  PERFORMED INTERM REPAIR IAW SRM 54-11-01.  REPAIRED NR 1 ENGINE COWL PAINT EROSION IAW 900-3-6, NR 36.  OK FOR SERVICE.
